An axiomatic approach to the theory of convex functions
Doklady Akademii Nauk, Tome 254 (1980) no. 4, pp. 813-816
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_254_4_a10,
author = {V. P. Soltan},
title = {An axiomatic approach to the theory of convex functions},
journal = {Doklady Akademii Nauk},
pages = {813--816},
year = {1980},
volume = {254},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a10/}
}
V. P. Soltan. An axiomatic approach to the theory of convex functions. Doklady Akademii Nauk, Tome 254 (1980) no. 4, pp. 813-816. http://geodesic.mathdoc.fr/item/DAN_1980_254_4_a10/